# SDR SWIA201906045937

- Difficulty date: May 8, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,424 hours, 23,707 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS CHAFE MARKS ON TOP LEADING EDGE. (C-CHECK) RO: 06/01/2019 INSTALLED NEW R/H AILERON UPPER LEADING EDGE SKIN IAW SRM.
